In this paper we find an algorithm which computes the Hilbert function of schemes Z of ''fat points'' in P-3 whose support lies on a rational normal cubic curve C. The algorithm shows that the maximality of the Hilbert function in degree t is related to the existence of fixed curves (either C itself or one of its secant lines) for the linear system of surfaces of degree t containing Z. (C) 1996 Academic Press, Inc.

On the Hilbert function of fat points on a rational normal cubic / Catalisano M.V.; Gimigliano A.. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - STAMPA. - 183:1(1996), pp. 245-265. [10.1006/jabr.1996.0218]

On the Hilbert function of fat points on a rational normal cubic

Gimigliano A.
1996

Abstract

In this paper we find an algorithm which computes the Hilbert function of schemes Z of ''fat points'' in P-3 whose support lies on a rational normal cubic curve C. The algorithm shows that the maximality of the Hilbert function in degree t is related to the existence of fixed curves (either C itself or one of its secant lines) for the linear system of surfaces of degree t containing Z. (C) 1996 Academic Press, Inc.
1996
On the Hilbert function of fat points on a rational normal cubic / Catalisano M.V.; Gimigliano A.. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - STAMPA. - 183:1(1996), pp. 245-265. [10.1006/jabr.1996.0218]
Catalisano M.V.; Gimigliano A.
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/962011
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 7
social impact